# SDR AALA950281

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 26AB AND 33AB FOUND INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BY PASSENGER SEAT 26AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
